ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 57, Issue 1, pp 39–66

On discrete q-beta operators

  • Vijay Gupta
  • P. N. Agrawal
  • Durvesh Kumar Verma
Article

DOI: 10.1007/s11565-011-0118-4

Cite this article as:
Gupta, V., Agrawal, P.N. & Verma, D.K. Ann Univ Ferrara (2011) 57: 39. doi:10.1007/s11565-011-0118-4

Abstract

The aim of the present paper is to introduce and study the q-analogue of discrete beta operators. First, we show some approximation properties of these operators. Then, we establish some global direct error estimates for the above operators using the second order Ditzian–Totik modulus of smoothness. Finally, we define and study the limit discrete q-beta operator.

Keywords

q-beta operatorsq-integerDitzian–Totik modulus of smoothness

Mathematics Subject Classification (2000)

41A2541A30

Copyright information

© Università degli Studi di Ferrara 2011

Authors and Affiliations

  • Vijay Gupta
    • 1
  • P. N. Agrawal
    • 2
  • Durvesh Kumar Verma
    • 2
  1. 1.School of Applied SciencesNetaji Subhash Institute of TechnologyNew DelhiIndia
  2. 2.Department of MathematicsIndian Institute of Technology RoorkeeRoorkeeIndia